Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 262, NWS Omaha, NE

July 28, 2011Harrison County, Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jul 28, 2011, 4:23 AM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2011, 4:23 AM CDT (09:23 UTC)
Expired
Jul 28, 2011, 5:15 AM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 45 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 4:40 AM CDTTSTM WND DMG1 Se Underwood, IALARGE TREE DOWN ON ROAD...TIME ESTIMATED BY RADAR.
Jul 28, 5:13 AM CDTTSTM WND DMGShelby, IATRUCK JACKKNIFED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3881 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
3.5
Supercell composite
24.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS53 KOAX 280923
SVROAX
IAC085-155-165-281015-
/O.NEW.KOAX.SV.W.0262.110728T0923Z-110728T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
423 AM CDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRISON COUNTY IN SOUTHWEST IOWA...
  WESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SHELBY COUNTY IN SOUTHWEST IOWA...

* UNTIL 515 AM CDT

* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
  AROUND 60 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLAIR TO OMAHA...AND MOVING NORTHEAST AT 55 MPH.
  THIS STORM PRODUCED ESTIMATED WIND GUSTS OF 60 TO 65 MPH IN CENTRAL
  OMAHA WHICH DOWNED A LARGE TREE LIMB AROUND 415 AM.

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...COUNCIL BLUFFS...MODALE...TREYNOR...MISSOURI VALLEY...
  UNDERWOOD...LOGAN...MINDEN...SHELBY...PERSIA...AVOCA...HARLAN...
  EARLING...DEFIANCE...CRESCENT...MCCLELLAND...MAGNOLIA...NEOLA...
  WOODBINE AND PORTSMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. THE WINDS WILL LIKELY CAUSE DAMAGE TO TREES...AND MAY
ALSO BE STRONG ENOUGH TO CAUSE MINOR STRUCTURAL DAMAGE TO BUILDINGS.
MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. CARS...BOATS AND
MOBILE HOMES ARE NOT A SAFE PLACE DURING HIGH WINDS.

&&

LAT...LON 4117 9556 4116 9588 4116 9585 4117 9584
      4121 9592 4130 9593 4130 9592 4127 9590
      4129 9587 4134 9596 4145 9592 4148 9602
      4155 9601 4151 9604 4153 9609 4159 9608
      4186 9580 4186 9530 4167 9516
TIME...MOT...LOC 0923Z 217DEG 46KT 4156 9605 4128 9588
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
3 follow-up statements
493 
WWUS53 KOAX 280938
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
438 AM CDT THU JUL 28 2011

IAC085-155-165-281015-
/O.CON.KOAX.SV.W.0262.000000T0000Z-110728T1015Z/
SHELBY IA-POTTAWATTAMIE IA-HARRISON IA-
438 AM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON...
WESTERN POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 515 AM CDT...

AT 438 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MISSOURI VALLEY TO 5 MILES NORTH OF UNDERWOOD TO
UNDERWOOD...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  LOGAN...MINDEN...PERSIA...SHELBY...AVOCA...HARLAN...EARLING...
  DEFIANCE...MAGNOLIA...NEOLA...WOODBINE...PORTSMOUTH...TENNANT...
  PANAMA...DUNLAP...NISHNA BEND RECREATION AREA...WESTPHALIA...
  PRAIRIE ROSE STATE PARK AND KIRKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4117 9556 4119 9580 4144 9588 4154 9600
      4159 9608 4186 9580 4186 9530 4167 9516
TIME...MOT...LOC 0939Z 221DEG 49KT 4162 9588 4147 9569
          4137 9564
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
527 
WWUS53 KOAX 280947
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
447 AM CDT THU JUL 28 2011

IAC085-155-165-281015-
/O.CON.KOAX.SV.W.0262.000000T0000Z-110728T1015Z/
SHELBY IA-POTTAWATTAMIE IA-HARRISON IA-
447 AM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON...
WESTERN POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 515 AM CDT...

AT 442 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOGAN TO 5 MILES NORTH OF UNDERWOOD TO 7 MILES NORTH
OF TREYNOR...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  PERSIA...SHELBY...AVOCA...EARLING...HARLAN...DEFIANCE...WOODBINE...
  PORTSMOUTH...TENNANT...DUNLAP...PANAMA...NISHNA BEND RECREATION
  AREA...WESTPHALIA...PRAIRIE ROSE STATE PARK AND KIRKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4117 9556 4119 9580 4144 9588 4160 9601
      4186 9580 4186 9530 4167 9516
TIME...MOT...LOC 0948Z 219DEG 47KT 4173 9573 4152 9558
          4138 9550
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
130 
WWUS53 KOAX 281006
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
506 AM CDT THU JUL 28 2011

IAC085-155-165-281015-
/O.CON.KOAX.SV.W.0262.000000T0000Z-110728T1015Z/
SHELBY IA-POTTAWATTAMIE IA-HARRISON IA-
506 AM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON...
WESTERN POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 515 AM CDT...

AT 501 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LOGAN TO 6 MILES WEST OF HARLAN TO
AVOCA...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARLAN...EARLING...DEFIANCE...DUNLAP...PRAIRIE ROSE STATE PARK AND
  KIRKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4117 9556 4119 9580 4144 9588 4160 9601
      4186 9580 4186 9530 4167 9516
TIME...MOT...LOC 1007Z 219DEG 47KT 4182 9568 4171 9537
          4157 9529
WIND...HAIL 60MPH <.75IN

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:50 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 28, 2:50 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 AM CDT THU JUL 28 2011

.DISCUSSION...TONIGHT THROUGH SATURDAY NIGHT.

NAM/GFS/ECM IN RELATIVELY DECENT AGREEMENT THIS MORNING WITH CANADIAN
SHORTWAVE TROF AND SFC REFLECTION DRAGGING A COLD FRONT INTO THE
CNTRL PLAINS TODAY. CURRENTLY...LEADING EDGE OF FRONT EXTENDED FROM
NERN IA TO WRN KS. MODELS ALL SHOWING BNDRY WILL CONTINUE PUSHING
SOUTH TODAY AND BE THE FOCUS FOR PCPN DEVELOPMENT. NEAR ZONAL FLOW
THOUGH ACROSS THE CONUS WILL ALLOW THE FRONT TO EVENTUALLY STALL OUT
LATE FRIDAY NIGHT ACROSS KS/MO/IL. SFC BNDRY THEN PROGGED TO LIFT
BACK NORTH AS A WARM FRONT SATURDAY WITH GOOD BNDRY LYR MOISTURE
RETURN TO THE PLAINS. GOING FCST REASONABLE WITH POPS DECREASING FROM
NORTH TO SOUTH DURING THE TIME PERIOD TODAY THRU FRIDAY NIGHT.

PLENTY OF ENVIRONMENTAL MOISTURE AVAILABLE FOR THE BNDRY TO TAP.
REGIONAL SOUNDINGS INDICATING HIGH MOISTURE CONTENT WITH PRECIP WATER
VALUES 150-200% OF NORM...AND AS OF NOW APPEARS THAT THE SRN CWA
WILL SEE HIGHEST PCPN ACCUMULATIONS OVER THE NEXT SEVERAL DAYS.

DEE

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

SCATTERED THUNDERSTORMS WERE APPROACHING KOFK FROM THE NORTHWEST AND
KLNK FROM THE SOUTHWEST BEFORE 28/06Z ISSUANCE AND TEMPO GROUPS WERE
INCLUDED AT BOTH SITES.  HOWEVER...THERE WAS A CHANCE THAT ACTIVITY
WOULD HOLD OFF TO THE NORTH OF KOFK WITH FORMER CLUSTER AND
WEAKEN/DISSIPATE BEFORE REACHING KLNK WITH SECOND CLUSTER.  STRONG
WINDS COULD OCCUR WITH ANY TSTM ACTIVITY THIS MORNING...AND OUTFLOW
COULD REACH KOFK EVEN IF CONVECTION REMAINS TO THEIR NORTH.
OTHERWISE...SOME LIGHT FOG/LOW CLOUDS COULD DEVELOP IN WAKE OF
THUNDERSTORM ACTIVITY ALTHOUGH IT WILL PROBABLY BE PATCHY AND
VARIABLE AND PERSIST INTO MID MORNING.  ADDITIONAL THUNDERSTORM
DEVELOPMENT POSSIBLE LATER TODAY AND LATER TAF FORECASTS WILL ASSESS
PROBABILITY FOR INCLUSION.

CHERMOK

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Jul 27, 4:34 PM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
434 PM CDT WED JUL 27 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-281145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
434 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY ALONG AND
NORTH OF INTERSTATE 80...AND AGAIN THURSDAY AFTERNOON ACROSS THE AREA.
INITIAL THUNDERSTORMS THIS EVENING MAY FORM ALONG A WEAK BOUNDARY
RESIDING ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON. DAMAGING
WINDS AND HEAVY RAIN WILL BE THE PRIMARY HAZARDS...HOWEVER AN
ISOLATED TORNADO CANNOT BE RULED OUT EARLY THIS EVENING.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TONIGHT AS A COLD
FRONT MOVES SOUTH INTO THE REGION. DAMAGING WIND...LARGE HAIL AND
LOCALLY HEAVY RAIN ARE ALL POSSIBLE OVERNIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA THURSDAY NIGHT THROUGH FRIDAY...ESPECIALLY ALONG AND SOUTH OF
INTERSTATE 80. A COLD FRONT IS EXPECTED TO STALL ACROSS
NORTHEAST KANSAS THROUGH NORTHERN MISSOURI...WITH ADDITIONAL
SEVERE STORMS POSSIBLE DURING THIS TIME. LOCALLY HEAVY RAIN MAY
ALSO OCCUR.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS AT LEAST.

A PERIOD OF HOT TEMPERATURES IS EXPECTED AGAIN FROM SATURDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT AND THURSDAY AFTERNOON.

FOBERT

In the hours before

Special weather statement, Jul 28, 2:28 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
228 AM CDT THU JUL 28 2011

NEZ050-065-280815-
BUTLER NE-SEWARD NE-
228 AM CDT THU JUL 28 2011

...SPECIAL WEATHER STATEMENT FOR SEWARD AND SOUTHERN BUTLER COUNTIES
UNTIL 315 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF MCCOOL JUNCTION...OR 10 MILES
SOUTHEAST OF YORK...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UTICA...
  STAPLEHURST...
  SEWARD...
  ULYSSES...

CHERMOK
Local storm report, Jul 28, 3:18 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     SEWARD                  40.91N 97.10W
07/28/2011                   SEWARD             NE   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN ACROSS PARTS OF TOWN.

&&

RCHERMOK
Local storm report, Jul 28, 4:02 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
402 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     TSTM WND GST     VALLEY                  41.31N 96.35W
07/28/2011  M57 MPH          DOUGLAS            NE   OFFICIAL NWS OBS

            AT NWS.

&&

RCHERMOK
Local storm report, Jul 28, 4:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
404 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     WAHOO                   41.22N 96.62W
07/28/2011  E65 MPH          SAUNDERS           NE   AWOS

&&

DEE
Local storm report, Jul 28, 4:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND GST     OMAHA                   41.26N 96.01W
07/28/2011  E60 MPH          DOUGLAS            NE   TRAINED SPOTTER

            LARGE TREE LIMB DOWN NEAR 45TH AND H IN OMAHA...ESTIMATED
            WIND GUSTS OF 60 TO 65 MPH.

&&

RCHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:59 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie46 min
Jul 28, 5:12 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby33 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.